MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS BRAHMS PCT; PROCALCITONIN ASSAY

ROCHE DIAGNOSTICS ELECSYS BRAHMS PCT; PROCALCITONIN ASSAY
Catalog Number 08828679190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e402 analyzer serial number was (b)(6).Sample material was requested for investigation.
 
Event or Problem Description
The initial reporter questioned the results for 1 patient tested for elecsys brahms pct (pct) on a cobas e 402 analytical unit.The patient was tested daily with results consistently around 2 ng/ml (examples provided were 1.89 ng/ml and 2.11 ng/ml).The results were "always repeatable." the following specific results were provided: on (b)(6) 2025, the result was 2.22 ng/ml.On (b)(6) 2025, the result was 2.49 ng/ml.On (b)(6) 2025, the result was 1.94 ng/ml.On (b)(6) 2025, the result was 2.08 ng/ml.On (b)(6) 2025, the result was 2.18 ng/ml.On (b)(6) 2025, the result was 1.87 ng/ml.On (b)(6) 2025, the result was 2.09 ng/ml.On (b)(6) 2025, the result was 2.09 ng/ml.On (b)(6) 2025, the result was 2.08 ng/ml.On (b)(6) 2025, the result was 2.21 ng/ml.On (b)(6) 2025, the result was 1.91 ng/ml.The patient had been initially tested by a mindray instrument, which produced similar results.A sample from the patient was tested at an external laboratory using the vidas method, and the result was also "positive" (1.27 ng/ml).The pct results are in question as no other test results suggest sepsis, the patient is well with no fever, and the crp result was "negative." the customer suspects an interference affecting the results.
 
Additional Manufacturer Narrative
Section d4 was updated.The calibration signals were very high compared to the expected signal counts.The sample was received for investigation on 30-jul-2025, where it was tested on a cobas e402: pct result without hbt treatment: 1.33 ng/ml.Pct result with hbt treatment: 1.31 ng/ml.No reagent-specific issue could be identified.The result was considered a true value.The investigation did not identify a product problem.The reagent meets the specifications.

Brand Name
ELECSYS BRAHMS PCT
Common Device Name
PROCALCITONIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22663228
Report Number1823260-2025-02340
Device Sequence Number14378037
Product Code PRI
UDI-Device Identifier07613336166642
UDI-Public07613336166642
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K192815
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number08828679190
Device Lot Number828429
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
METHADONE
Patient SexMale